# SDR YENA201804180910

- Difficulty date: April 18, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 59,712 hours, 21,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT (04/2018) XC9 HMV CHECK, REPORTED THAT ONE HOLE (J) WAS FOUND WITH CRACK FR20 LT CROSSBEAM SPLICING AS PER REF/5/ MPD ALI INSPECTION AND REF/6/ SB.  CONTACTED AND ASSESSMENT WAS PROVIDED BY MEANS OF REF/1/ DOSSIER TO ACCOMPLISH REF/6/WITHOUT DEVIATION AND REPAIR BASED ON INSPECTIONS RESULTS, AS FOLLOW: I. PERFORM REF. /8/ ONLY ON CROSSBEAM AND FRAME JUNCTION AT FR 20 LT SINCE IT WAS CONFIRMED WITH CRACK IN ONE HOLE. THE REPAIR PERFORMED PER REF. /8/ HAS BEEN APPROVED BY AS CATEGORY A (PERMANENT REPAIR WITH NO ADDITIONAL REQUIREMENTS) BY MEANS OF REF. /9/. II. PERFORM REF. /7/SB  WITHOUT DEVIATIONS ON CROSSBEAMS AND FRAME JUNCTIONS AT FR 16 LT/RT AND FR 20 RH SINCE THEY WERE CONFIRMED FREE OF CRACKS, AS A TERMINATING ACTION. THESE ACTIONS DO NOT REQUIRE ADDITIONAL APPROVAL.PROVIDED 3 EA`S AS SHOWN ON REF/2/ , REF/3 AND REF/4/ FOR THIS WHOLE INSPECTION AND REPAIRS. ACCORDINGLY CORRESPONDING 3 EC HAVE BEEN RELEASED TO COVER EACH EA: 1) THIS EC  A18-285-01 PROVIDES “FUSELAGE - NOSE FWD FUSELAGE - FR 16 TO FR 20 CROSSBEAM JUNCTION - INSPECTION (AIB SB A320-53-1286 REV.01)” AS PER REF/2/ EA. 2) EC  A18-285-02 PROVIDES “FUSELAGE - NOSE FWD FUSELAGE - FR 16 TO FR 20 CROSSBEAM JUNCTION – CRACK REPAIR (AIB DRW R531-12926)”  AS PER REF/3/ EA. 3) EC  A18-285-03 PROVIDES “FUSELAGE - NOSE FWD FUSELAGE - FR 16 TO FR 20 CROSSBEAM JUNCTION – CRACKED HOLE COLD WORKING AND INSTALLING NSA5359-3* BOLT (AIB SB A320-53-1295 REV.0)”  AS PER REF/4/ EA; THIS EC ACCOMPLISHES THE INSPECTIONS REQUIRED BY THE REF /6/SB (SB A320-53-1286 REV 01 (CONFIG 7)) AND APPROVED VIA REF/9/RDAS (RDAS 80441335/006/2018 ISSUE A). UNLIKE THE CLASSIFICATION, THIS INSPECTION/REPAIR CLASSIFIED AS MAJOR/PERMANENT.
